# SDR SIMA20120816008

- Difficulty date: August 17, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 22,253 hours, 19,244 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070009520
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3214, FOUND FLIGHT DECK FLASHLIGHT HOLDER BROKE CLAMP NARROW END.  THE AIRCRAFT WAS REMOVE FROM SERVICE.  REMOVED AND REPLACED FLASHLIGHT ASSY IAW EMB 145 AMM 33-50-16.  OPS CHECKED GOOD.  THE AIRCRAFT RETURN TO SERVICE.
